# SDR FOTR/20217/00827

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) MAIN CABIN FRAME AT BS 700 BETWEEN STR 16L-17L HAS DOUBLE DRILLED HOLES. CUTOUT DAMAGED AREA AT BS 700 DIMENSION 1" X .8" IAW SRM 51-10-1. FABRICATED DOUBLER FROM 7075-T6 .063 PO 90010361, DIMENSION 6.8750" X 3.5" IAW SRM 51-40-3, FIG 1. INSTALLED REPAIR PART IAW SRM 51-10-1, 51-40-3 FIG 1 AND 51-30-5.
